[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
:: Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) ::
mr 2021, 7(1): 101-110 Back to browse issues page
Biflatness of Abstract Segal Algebras Based on Characters
Amir Sahami1, Mehdi Rostami 2, Morteza Essmaili3, Arsalan Rahmani4
1- Ilam University
2- Amirkabir University , mross@aut.ac.ir
3- Kharazmi University
4- Kurdistan University
Abstract:   (401 Views)
In this paper, we investigate and study the notion of left -biflatness of abstract Segal algebras, where  is a character on Banach algebra. Precisely, we give a necessary and sufficient condition for left -biflatness of abstract Segal algebras equipped with a left approximate identity. As an application, we show that if  is a Segal algebra on the locally group  and  is a character, then  is left -biflat if and only if  is amenable. Indeed, this is a generalization of [4, Theorem 3.4]. Moreover, we study the relationship between left -biflatness and inner -amenability and show that if the Banach algebra  is inner -amenable, then the notions of left -biflatness and left -amenability are equivalent../files/site1/files/71/10.pdf
 
Keywords:  Abstract,  Segal algebra, left 𝜙-biflat, left 𝜙-amenable, inner 𝜙-amenable 2010 Mathematics Subject Classification: 64M10, 43A07, 43A20. 
Full-Text [PDF 540 kb]   (62 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2020/03/3 | Accepted: 2020/11/23 | Published: 2021/05/31 | ePublished: 2021/05/31
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sahami A, Rostami M, Essmaili M, Rahmani A. Biflatness of Abstract Segal Algebras Based on Characters. mr. 2021; 7 (1) :101-110
URL: http://mmr.khu.ac.ir/article-1-3056-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (Vol.7, No. 1, Spring 2021) Back to browse issues page
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.06 seconds with 30 queries by YEKTAWEB 4338